Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


starting meds soon what are the once a day meds ???
Aug 15, 2009

Hi Dr Keith, you are a very special man, thank you so much for your views on hiv,

my cd4 is 300 at the moment and l am ready to start meds for the first time,

could you please let me know the once daily meds that are availble,

thank you so much Hi Dr Keith, you are a very special man, thank you so much for your views on hiv,

my cd4 is 300 at the moment and l am ready to start meds for the first time,

could you please let me know the once daily meds that are availble,

thank you so much

Response from Dr. Henry

Which once a day meds are available depends on where you are located/living.

In the US the choices included:

Efavirenz based regimen or

a boosted PI based regimen (lopinavir, atazanavir, darunavir, fosamprenavir.

All of those with once a day Truvada or Epzicom. Best choice often not clear but may depend on individual factors (renal status, hepatitis B status, plans for pregnancy, et cetera). A thorough discussion with your HIV doc is recommended. KH



Previous
Drop of CD4 Count
Next
Atripla Issues

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement